question-icon

Suggest treatment for Raynaud's phenomena in leg

default
Posted on Tue, 19 May 2015
Question: I have diabetes type 2 I am over weight I have god aweful back pain it my low back it wraps around to the front lower groin and down my legs the are telling me that I have pinch nerves at l4 & Something and serveral bouling disk they want to put a stimulator in my back I'm not sure what that is, they want to do a trial one first if that works then a perament one if that doesn't work then fuse my lower back, but the other thing I'm really worried about is my skin eispecially from my ankles to the upper inside of my legs is turning beat red when I take a shower it turns almost a purple color and my blood preasure goes way up now my hands are turning beat red and purple to what is this, I ask my doctor I never get an answer please help
both feet and hands very very bad back and my shoulders I don't know which to get fixed first all I know is that I have got to stop hurting one way or another
doctor
Answered by Dr. Naveen Kumar Sharma (5 hours later)
Brief Answer:
You might be having raynaud's phenomena in leg

Detailed Answer:
Hello,
I have studied your case. I think you want to know about three different problems.
1.Back pain with nerve compression- You should go ahead with this nerve stimulator which offers good pain relief and side effects are not there. Surgery should be avoided if possible because it can increase back pain.
2.Red discoloration in feet is due to Raynaud's phenomena in which there is spasm of the vessels that cause sudden change in color. You need to meet a vascular surgeon to discuss this case.
3.Pain in both feet and shoulder are due to neuropathy, as Diabetes patient has vitamin B 12 deficiency. You should take regular calcium, vitamin D3 and Pregabalin M regularly.
I hope this answer will be useful for you.Let me know if there is any other followup questions.
thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for Raynaud's phenomena in leg

Brief Answer: You might be having raynaud's phenomena in leg Detailed Answer: Hello, I have studied your case. I think you want to know about three different problems. 1.Back pain with nerve compression- You should go ahead with this nerve stimulator which offers good pain relief and side effects are not there. Surgery should be avoided if possible because it can increase back pain. 2.Red discoloration in feet is due to Raynaud's phenomena in which there is spasm of the vessels that cause sudden change in color. You need to meet a vascular surgeon to discuss this case. 3.Pain in both feet and shoulder are due to neuropathy, as Diabetes patient has vitamin B 12 deficiency. You should take regular calcium, vitamin D3 and Pregabalin M regularly. I hope this answer will be useful for you.Let me know if there is any other followup questions. thanks